3 doctors weighed in:
I have really low blood pressure and I faint when I get shots. Could this be related?
3 doctors weighed in

Dr. Budi Bahureksa
Internal Medicine - Cardiology
1 doctor agrees
In brief: A blessing --
Yes -- you are more likely to feel dizzy or faint with a low baseline blood pressure -- having said that, low blood pressure is generally more of a blessing than a concern -- just make sure that you take care of your health like anyone else with exercise and healthy lifestyle -.

In brief: A blessing --
Yes -- you are more likely to feel dizzy or faint with a low baseline blood pressure -- having said that, low blood pressure is generally more of a blessing than a concern -- just make sure that you take care of your health like anyone else with exercise and healthy lifestyle -.
Dr. Budi Bahureksa
Dr. Budi Bahureksa
Thank
Dr. Gary Ritholz
Anesthesiology
In brief: Indirectly
I can't say for sure but either the pain of an injection or your watching it may cause what is called a vasovagal reaction.
This reaction causes a drop in heart rate which in turn causes a drop in blood pressure which causes a decrease in blood flow to the brain. In your case potentially starting with low blood pressure you may not tolerate any further drop.

In brief: Indirectly
I can't say for sure but either the pain of an injection or your watching it may cause what is called a vasovagal reaction.
This reaction causes a drop in heart rate which in turn causes a drop in blood pressure which causes a decrease in blood flow to the brain. In your case potentially starting with low blood pressure you may not tolerate any further drop.
Dr. Gary Ritholz
Dr. Gary Ritholz
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
107,000 doctors available
Read more answers from doctors